# SDR CVGA20120502001

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N22GA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258327
- System (JASC): 3425 · Integrated Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ADI & HSI HAD THREE INTERMITTENT FAILURES IN-FLIGHT RESULTING IN BLANK SCREENS WITH DPU FAIL RED ANNUNCIATOR MESSAGES.
